# SDR KCSA2025101855

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 101,259 hours, 15,014 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. PERFORMED BOTH SIDE FLIGHT LOCK ACTUATOR OPERATIONS CHECK. ALL WORKING GOOD AND BOTH SIDE SWITCH ARE WORKING GOOD. NO FAULT FOUND IAW B747-400 AMM 52-23-00
